# SDR DALA2022052403581

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 CORROSION ON FLOOR SUPPORT STRINGER (RBL 2.90) AT AFT CARGO COMPARTMENT, STA?S 1493 AND STA . 1510. CORRECTIVE ACTION: SUMMARY OF NRC 00242: FLOOR STRINGER RBL 2.90 BTW STA 1493 WAS REPLACED PER B757-200 SRM AND CORROSION OUT OF LIMIT ON RBL 2.90 STA. 1510 WAS ATTENDET WITH NRC #00616 WITH LOG PAGE # 2246545. (2247506)
